# SDR AWXA200600370

- Difficulty date: January 22, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 52,232 hours, 22,938 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: D5337508500
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C4 CHECK DISCOVERED ATTACH ANGLE CRACKED, 7.5 INCHES, AT FR 42 AND STR 35L, JUST OUTBOARD OF THE RAM AIR TURBINE.  MAINTENANCE REMOVED, FABRICATED AND INSTALLED REPAIR ATTACH ANGLE AT FS 42 AND STR 35L IAW AIRBUS 320 SRM 53-35-11 AND SRM 51-72-11 AND SRM 51-26-11.
